The best (most natural) remedy is teaspoon mixture of water and a bit of corn starch. This will work almost immediately. Not too much or else it will constipate you! If you have chronic diarrhea, however, please see your doctor! ~ T Answer MEDICATION for diarrhea include- "Pepto-Bismal" (Bismuth subsalicylate) and "Imodium" (Loperamide hydrochloride"). My suggestion is TWO 2mg. tabs of "Imodium" (generic is cheaper!) at the first loose stool. Drink plenty of water and take ONE 2mg. tab at next loose stool; NOT TO EXCEED FOUR tabs. in 24 hr. Good Luck!! There is a specific medication called Imodium which is made to stop Diarrhea. It is over the counter and does work.. another way is just to stay away from milk and milk products and have some binding foods, rice, potatoes, etc: which will help bind you.
There are over the counter or OTC medications for diarrhea. These are often referred to as antidiarrheal medications. Any medication purchased for a child should be okayed by a pharmacist or doctor being used. Imodium is one treatment option.
You should not take NyQuil while on Zoloft. If you need to, you should take another kind of OTC cold medication.
Take anti-diarrheal medication. DO NOT stop drinking water. The primary danger of diarrhea is not being embarrassed -- it is dehydrating.
Diarrhea has no effect on pregnancy tests. You can take a pregnancy test whilst you have diarrhea.
Yes, this should not be a problem.
Strange it should still hurt after medication
It depends how long you take your medication. Normally it takes several weeks until you can feel the benfit of the medication. If you take it longer, than you should go and see the doc. Maybe you need another kind of medication.
It is best to take none and just drink a lot of water. If it persists, take Imodium, but if it gets real bad, go see a doctor. Usually diarrhea if from something bad being in your system and your digestive system is trying to eliminate it.
Continue to take your thyroid medication as directed by your doctor.
You need to take your medication daily. If you skip a dose of your medication, you will notice the effects of not taking your medication that day.
yes you can but it depends on what kind of medication.
No, it is dangerous to self medicate. If you need medication, go and see a Doctor.
Sudefed. Stay away from meds with asprin. You should always call your dr 1st.
No, That will help indigestion (heartburn).
It very much depends on which pain medication you take. You should always be careful when taking medication if you are pregnant because many meds can have adverse effects on the child. This kind of information should be listed in the information you got along with the medicine at the apothecary.When in doubt you should contact your doctor.
You should take your cat to a veterinarian for examination - cats do not vomit and have diarrhea at the same time without having a serious medical condition going on.
No, and it could make the diarrhea much worse. If your dog has diarrhea and you don't know the cause, after a couple of days you should take it to the vet for an exam.
No - if your dog has diarrhea you should talk with your veterinarian. If your dog is showing other signs of illness (reluctance to play or go for walks, decreased appetite, vomiting, fever, etc.) you need to take your dog to the veterinarian. Whatever you do, don't give your dog human medication - this could make him much sicker or even kill him, depending upon the medication and the amount.
No, you should not take Gaba with any kind of blood pressure medication. This is because Gaba is linked to lowered blood pressure and your blood pressure could get too low.
Take it to the vet a.s.a.p
Pregnant women should take as few chemicals as possible.
If your medication lists another medication as contra indicated, it means that you should not take both.
You should never drink wine with medication, whatever your medication!
What can i take for diarrhea i am one month pregnant?